# SDR USAA060655

- Difficulty date: May 3, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE CRACKED, STA 986.5.  FABRICATED AND INSTALLED REPAIR PART IAW DWG 65-68970, DEFECT SIZE: 1".
